I m 36years old ...57kg...I m on cilapam for last one year after symtoms like restlessness sleep disturbances occured due to certain antibiotic..as per doctor's advice reduced the dose from10mg cilapam to 7.5mg after 6months of having 10mg cilapam...i have been on 7.5mg for 3months then was on 5mg cilapam for 2months then now I m on 2.5mg for 3months..how tofusther reduced the dose the eventually stop the medicine please suggest...wer planning for pregnancy so i donot want to continue any medicine of this kind..please suggest to how to stop it...and have a healthy pregnancy...thank you
Having insomnia for last 25 years !
Looking for a durable treatment Allopathic or Homeopathic..all fine
Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications
I would like to have a conversation with a doctor who actually has knowledge about CHS because i feel im going through the symptoms since a month now and need help.
I used to consume 2 joints a day, i decided to reduce to 1 joint a month ago, and ive stopped since today because its nit getting any better.
very confused between withdrawal and CHS.
I take 550 lithium at 1 pm and 150 at 9pm. Can i take lithium levels test at 9am next day. Would the timing work as it is 12 hours from last dose